Improved intermediate asymptotics for the heat equation

Bartier, Jean-Philippe, Blanchet, Adrien, Dolbeault, Jean and Escobedo, Miguel (2011) Improved intermediate asymptotics for the heat equation. Applied Mathematics Letters, 24 (1). pp. 76-81.

[img]
Preview
Text
Download (138kB) | Preview
Official URL: http://tse-fr.eu/pub/23733
Item Type: Article
Language: English
Date: January 2011
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:16
Last Modified: 20 Mar 2019 14:41
OAI ID: oai:tse-fr.eu:23733
URI: http://publications.ut-capitole.fr/id/eprint/15094

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year